# SDR DALA2023062905205

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM +Y450 LOCATED FR74 TO FR75 AT AFT GALLEY AREA (SSI 534159-01-2) CORRECTIVE ACTION: REPLACED NEW FLOOR BEAM Y450, SPLICE (2E/A) AND FASTENERS AS PER A330 SRM 51-42-11-801 AND DWG 10N00344 LOC.ON FR 74 TO FR 75 ATAFT GALLEY AREA. (LP 2835593)
